Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 555-562
http://dx.doi.org/10.1155/S0161171296000774

On a class of linear ordinary differential equations having k=0xkδ(k)(t) and k=0mxkδ(k)(t) as solutions

Mathematics Department, University of Jordan, Amman 11942, Jordan

Received 18 March 1994; Revised 25 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed D. Alawneh and Ahmed Y. Farah, “On a class of linear ordinary differential equations having and as solutions,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 555-562, 1996. https://doi.org/10.1155/S0161171296000774.